# SDR ABXA9500375

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Condition: Failed
- Location: Nr 3
- Part time: 3,385 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO FLL, CREW SHUTDOWN NR 1 ENGINE AS PRECAUTIONARY DUE TO LOW OIL PRESSURE INDICATION, LIGHT,  AND HIGH OIL TEMPERATURE INDICATION.  VERIFIED ENGINE FAILURE, LOSS OF OIL OUT TAIL PIPE AND METAL IN THE FILTER SCREEN.  INSPECTED AND PREPARED AIRCRAFT FOR THREE ENGINE FERRY TO ILN.  REPLACED THE NR 3 ENGINE, SYSTEMS OPS CHECKED GOOD IAW DC 8 MM.
